# SDR DL72S002304

- Difficulty date: November 27, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 64,936 hours, 49,302 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Skin Panel
- Condition: Damaged
- Location: Horizontal Stab.
- Component: Elevator Skins, 657278420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF PREVENTIVE MOD. PER E.O. 4-70183-3 THE UPPER AND LOWER SKIN PANELS WERE FOUND WORN FROM  REPETITIVE DISASSIMBLY.  MANY ATTACHMENT HOLES WERE OVERSIZED. REPAIR PER ER/A 397029-14AD
